MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that errors 251: "case save mode", 254: "lasing parameters out of limit", 269: "lasing and safety-warm-up failed to get to the threshold" and 253: "lasing and safety-pyro low limit fail" displayed during two procedures.For one procedure, the console was restarted and the procedure could be completed without patient complications.For the second one, the procedure could not be completed.This event is being reported for aborted/cancelled procedure with a patient whose sedation status was unknown.
 
Additional Manufacturer Narrative
The console was serviced onsite by a field service engineer (fse).The fse calibrated the console and suggested 3v instead of 4v.The device worked as expected.It is likely that the malfunction found could have affected the device performance leading to the event experienced by the customer.Based on available information, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19398935
Report Number2124215-2024-29833
Device Sequence Number20773941
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public07290109145150
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/26/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown